# SDR SIMA20170828001

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 33,230 hours, 27,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN INOP AT SEAT 12 B/C. ALLOWED EMERGENCY SYSTEM CHARGE FOR 30 MIN AND THEN PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00. OPS CHECK GOOD.
